MAUDE Adverse Event Report: ETHICON INC. PROLENE SOFT MESH 10INX10IN; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE SOFT MESH 10INX10IN; MESH, SURGICAL, POLYMERIC
Model Number SPMLI
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Obstruction/Occlusion (2422); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Hold nbii it was reported by attorney that the patient underwent hernia repair surgery on (b)(6) 2018 and prolene soft was implanted.It was reported that the patient underwent revision surgery on (b)(6) 2019 and (b)(6) 2020.It was reported that the patient experienced chronic pain, inflammation, swelling, bowel obstruction and gastrointestinal malfunction.
 
Additional Manufacturer Narrative
Appropriate term / code not available (e2402) utilized to capture gastrointestinal malfunction.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on (b)(6) 2019.(b)(4) submitted for adverse event which occurred on (b)(6) 2020.
 
Additional Manufacturer Narrative
Date sent to the fda: 4/18/2023.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
PROLENE SOFT MESH 10INX10IN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
982 road 183 km 8.3, pr
san lorenzo PR
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16701168
Report Number2210968-2023-02523
Device Sequence Number20289025
Product Code FTL
UDI-Device Identifier10705031050488
UDI-Public10705031050488
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberSPMLI
Device Catalogue NumberSPMLI
Device Lot NumberLPP531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer04/16/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale